# SDR ASOA95018

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120234
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Press Reg
- Part number: 38E966A
- Condition: Defective
- Location: Lt Wing
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

MCN/ATL - FLT 7219 - DURING FLIGHT, LEFT ENGINE DUCT LEAK LIGHT ILLUMINATED.  THE LEFT ENGINE WAS SHUT DOWN AND SECURED PER POH PROCEDURES, AND THE CREW MADE A SUCCESSFUL SINGLE ENGINE LANDING SAFELY IN ATL.  REMOVED AND REPLACED THE LEFT DE-ICE PRESSURE REGULATOR.  S/N OFF PE2120, S/N ON RF1842.  OPERATIONAL AND LEAK CHECK GOOD IAW/MM.  (X)
